# SDR SWIA201439149

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 31,445 hours, 26,162 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Mixing Manifold
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE ACFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL.  MX FOUND THE MIXING CHAMBER UNDER CARGO FLOOR HAS ONE SIDE DETACHED.  R & R THE MIXING MANIFOLD AND DUCT IAW AMM.  OPS CHECKED GOOD.
